Well I had my first post transplant hiccup on Saturday night. I was just doing my regular med routine at night, just finished my breathing treatments and did my home spirometry test. Then BAM! My heart rate sky rockets! And when I say say sky rockets I mean, 205 beats per minute!!!
I thought my heart was going to beat out of my chest! I tried some relaxed breathing and nothing worked. So I had to place a call to my docs and of course off to the Emergency Room I went! After about 45minutes my heart rate was still 190ish with no sign of slowing down.
So it was decided that I needed my heart stopped and then started again..... WHAT?!? Stopping my heart, that seems extreme and dangerous! But it was really the only option, nothing else was working.
They were going to use some drug called Adenapryl (not sure that's the actual name). They send it through an IV and it last about 5 seconds and is then flushed out. I was told it feels like when you ride a roller coaster..... WRONGGGG!!!!!!!
It was scary, I'm pretty sure that's what it feels like to die. The room got dark and things slowed and it was hard to have my eyes open. An awful, awful, awful feeling. I didn't like any part of it.
Thankfully it worked so they only had to do it once. I hope my heart never does that again. I haven't had any problems since. The doctors still aren't sure exactly what caused the increase in the first place.
So now that I have had that little scare, I'm hoping for smooth sailing!!